# SDR DALA2016110108123

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON TE SKIN AT LT ELEVATOR ANTI- FLOAT TAB.  LT ELEVATOR ANTI- FLOAT TAB WAS REPLACED BY SRM 55-04 PAR 3.
